Vol.3 No.6 (November 2013)
Lagrangian Stability of a Class of Second-Order Periodic Systems
By the iteration of KAM, the following second-order differential equation:is studied. Under some assumptions on the parities of and by a small twist theorem of reversible mapping, the existence of quasi-periodic solutions and boundedness of all the solutions are obtained.
江舜君 (2013) 一类二阶周期系统的Lagrangian稳定性。 理论数学， 3， 394-398. doi: 10.12677/PM.2013.36060
 Kunze, M., Kupper, T. and Liu, B. (2001) Boundedness and unboundedness of solutions for reversible oscillatorsat resonance. Nonlinearity, 14, 1105-1122.
 Morris, G.R. (1976) A case of boundedness of Littlewood’s problem on oscillatory differential equations. Bulletin of the Australian Mathe- matical Society, 14, 71-93.
 Dieckerhoff, R. and Zehnder, E. (1987) Boundedness of solutions via the twist theorem. Annali della Scuola Normale Superiore di Pisa- Classe di Scienze, 14, 79-95.
 Levi, M. (1991) Quasiperiodic motions in superquadratic time-periodic potential. Communications in mathematical physics, 143, 43-83.
 Liu, B. (2005) Quasiperiodic solutions of semilinear lienard reversible oscillators. Discrete and Continuous Dynamical Systems, 12, 137-160.
 Liu, B. and Song, J. (2004) Invariant curves of reversible mappings with small twist. Acta Mathematics Sinic, English Series, 20, 15-24.